# SDR USAA20101220SB203

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LT REAR F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE LEFT REAR FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK GOOD.
